# SDR UIEA2022021600137

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 75,585 hours
- System (JASC): 3500 · Oxygen System
- Part: Mask
- Part number: MC1008109
- Part serial: 69019
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L/H SUPERNUMERARY PARTIAL FACE OXYGEN MASK LEAKING.( REMOVED AND REPLACED L/H SUPERNUMERARY PARTIAL FACE OXYGEN MASK ASSY IAW AMM 35-11-51. OPS CHECK GOOD. )
